Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/282289
Title: Интегральные уравнения плоской задачи теории упругости для вращающихся полярно-ортотропных кольцевых дисков переменной толщины, полученные методом Лиувилля
Other Titles: The integral equations of the plane problem of the theory of elasticity obtained by Liouville’s method for rotating polar-orthotropic annular disks of variable thickness / U. V. Karalevich, D.G. Medvedev
Authors: Королевич, В. В.
Медведев, Д. Г.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 2022
Publisher: Минск : ИВЦ Минфина
Citation: Труды 10-го международного научного семинара АМАДЕ-2021, 13–17 сентября 2021 г., Минск, Беларусь, БГУ. – Минск : ИВЦ Минфина, 2022. – С. 29-34.
Abstract: В статье представлен вывод методом Лиувилля интегральных уравнений Вольтерра 2-го рода для плоской задачи теории упругости вращающихся анизотропных дисков переменной толщины. Решение полученного интегрального уравнения в общем случае дается методом последовательных приближений
Abstract (in another language): The paper presents the derivation by the Liouville’s method of Volterra integral equations of the second kind for the plane problem of the theory of elasticity for rotating anisotropic disks of variable thickness. In the general case the solutions of these integral equations are obtained by the method of successive approximations
URI: https://elib.bsu.by/handle/123456789/282289
ISBN: 978-985-880-238-7
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:АМАДЕ 2021

Files in This Item:
File Description SizeFormat 
29-34.pdf572,8 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.